A class of series with monotone coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1983), pp. 3-7
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_12_a0,
author = {A. S. Baiarstanova},
title = {A class of series with monotone coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--7},
year = {1983},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_12_a0/}
}
A. S. Baiarstanova. A class of series with monotone coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1983), pp. 3-7. http://geodesic.mathdoc.fr/item/IVM_1983_12_a0/